MathSciNet Relay Station
MathSciNet bibliographic data
MR1857966 60K99 (62P05)
Yuen, K. C.; Guo, J. Y. Ruin probabilities for time-correlated claims in the compound binomial model. Insurance Math. Econom. 29 (2001), no. 1, 47–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement